Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Editor-in-Chief: Flaut, Cristina

1 Issue per year

IMPACT FACTOR 2016: 0.422

CiteScore 2016: 0.56

SCImago Journal Rank (SJR) 2016: 0.346
Source Normalized Impact per Paper (SNIP) 2016: 0.966

Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
See all formats and pricing
More options …

Fixed point and common fixed point results in ordered cone metric spaces

Binayak S. Choudhury
  • Department of Mathematics, Bengal Engineering and Science University, Shibpur, Howrah - 711103, West Bengal, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ N. Metiya
Published Online: 2013-05-17 | DOI: https://doi.org/10.2478/v10309-012-0005-8


In this paper we establish some fixed point results for functions which satisfy certain weak contractive inequalities in partially ordered cone metric spaces. We have also given some illustrative examples. Our results are extension of some existing

Keywords: Partially ordered set; Cone metric space; Weak contractive inequality; Control function; Fixed point

  • [1] R. P. Agarwal, M. A. El-Gebeily, D. O’Regan, Generalized contractions in partially ordered metric spaces, Applicable Analysis 87 (2008), 109-116.Web of ScienceGoogle Scholar

  • [2] Ya. I. Alber, S. Guerre-Delabriere, Principles of weakly contractive maps in Hilbert spaces, in :I. Gohberg, Yu. Lyubich(Eds.), New Results in Operator Theory, in : Advances and Appl. 98, Birkhuser, Basel, 1997, 7-22.Google Scholar

  • [3] I. Altun, B. Damjanovic, D. Djoric, Fixed point and common fixed point theorems on ordered cone metric spaces, Appl. Math. Lett. 23 (2010), 310-316.CrossrefGoogle Scholar

  • [4] C. E. Chidume, H. Zegeye, S. J. Aneke, Approximation of fixed points of weakly contractive nonself maps in Banach spaces, J. Math. Anal. Appl. 270(1) (2002), 189-199.Google Scholar

  • [5] B. S. Choudhury, A common unique fixed point result in metric spaces involving generalised altering distances, Math. Commun. 10 (2005), 105-110.Google Scholar

  • [6] B. S. Choudhury, P. N. Dutta, Common fixed points for fuzzy mappings using generalized altering distances, Soochow J. Math. 31(1) (2005), 71-81.Google Scholar

  • [7] B. S. Choudhury, K. Das, A coincidence point result in Menger spaces using a control function, Chaos Solitons and Fractals 42 (2009), 3058-3063.Web of ScienceGoogle Scholar

  • [8] B. S. Choudhury, P. N. Dutta, K. Das, A fixed points result in Menger space using a real function, Acta. Math. Hungar. 122 (2009), 203-216.CrossrefGoogle Scholar

  • [9] B. S. Choudhury, N. Metiya, Fixed points of weak contractions in cone metric spaces, Nonlinear Anal. 72 (2010), 1589-1593.Google Scholar

  • [10] B. S. Choudhury, N. Metiya, The point of coincidence and common fixed point for a pair of mappings in cone metric spaces, Comput. Math. Appl. 60 (2010), 1686-1695.CrossrefWeb of ScienceGoogle Scholar

  • [11] K. Deimling, Nonlinear Functional Analysis, Springer-Verlage, 1985.Google Scholar

  • [12] D. Dorić, Common fixed point for generalized (ψ, φ)-weak contractions, Appl. Math. Lett. 22 (2009), 1896-1900.CrossrefGoogle Scholar

  • [13] P. N. Dutta, B. S. Choudhury, A generalisation of contraction principle in metric spaces, Fixed Point Theory Appl. 2008 (2008), Article ID 406368.Web of ScienceGoogle Scholar

  • [14] R. H. Haghi, Sh. Rezapour, Fixed points of multifunctions on regular cone metric spaces, Expo. Math. 28 (2010), 71-77.Web of ScienceCrossrefGoogle Scholar

  • [15] J. Harjani, K. Sadarangani, Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear Anal. 71 (2009), 3403-3410.Google Scholar

  • [16] L. G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007), 1468-1476.Google Scholar

  • [17] D. Ilić, V. Rakočević, Common fixed point for maps on cone metric space, J. Math. Anal. Appl. 341 (2008), 876-882.Google Scholar

  • [18] J. Jachymski, Equivalent conditions for generalized contractions on (ordered) metric spaces, Nonlinear Anal. 74 (2011), 768-774.Google Scholar

  • [19] S. Jankovi´c, Z. Kadelburg, S. Radenovi´c, B. E. Rhoades, Assad-Kirk- Type Fixed Point Theorems for a Pair of Nonself Mappings on Cone Metric Spaces, Fixed Point Theory Appl. Volume 2009 (2009), Article ID 761086, 16 pages.Google Scholar

  • [20] G. Jungck, S. Radenovi´c, S. Radojevi´c, V. Rakoˇcevi´c, Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed Point Theory Appl. Volume 2009 (2009), Article ID 643840, 13 pages.Web of ScienceGoogle Scholar

  • [21] M. S. Khan, M. Swaleh, S. Sessa, Fixed points theorems by altering distances between the points, Bull. Austral. Math. Soc. 30 (1984), 1-9.CrossrefGoogle Scholar

  • [22] S. V. R. Naidu, Some fixed point theorems in metric spaces by altering distances, Czechoslovak Math. Jr. 53(1) (2003), 205-212.Google Scholar

  • [23] J. J. Nieto, R. Rodrguez-Lpez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sinica 23 (2007), 2205-2212.Web of ScienceCrossrefGoogle Scholar

  • [24] J. O. Olaleru, Some generalizations of fixed point theorems in cone metric spaces, Fixed Point Theory Appl. Volume 2009 (2009), Article ID 657914, 10 pp.Web of ScienceGoogle Scholar

  • [25] A. C. M. Ran, M. C. B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004), 1435-1443. Google Scholar

  • [26] B. E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal. 47(4) (200l), 2683-2693.Google Scholar

  • [27] K. P. R. Sastry, G. V. R. Babu, Some fixed point theorems by altering distances between the points, Ind. J. Pure. Appl. Math. 30(6) (1999), 641-647.Google Scholar

  • [28] M. Turinici, Abstract comparison principles and multivariable Gronwall- Bellman inequalities, J. Math. Anal. Appl. 117 (1986), 100-127.CrossrefGoogle Scholar

  • [29] Q. Zhang, Y. Song, Fixed point theory for generalized ɸweak contractions, Appl. Math. Lett. 22(1) (2009), 75-78. Web of ScienceCrossrefGoogle Scholar

About the article

Published Online: 2013-05-17

Published in Print: 2012-05-01

Citation Information: Analele Universitatii "Ovidius" Constanta - Seria Matematica, Volume 20, Issue 1, Pages 55–72, ISSN (Online) 1844-0835, DOI: https://doi.org/10.2478/v10309-012-0005-8.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in